# SDR VGQY2010081200079

- Difficulty date: August 12, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E NR 11 SPOILER LWR SURFACE ACTUATOR CUTOUT AREA FOUND CORROSION AT SUPPORT ANGLE.  R & R IAW AMM 27-61-02 REV 79.
